# SDR AALA202109174391

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 22,725 hours, 6,625 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER SEAT 16 ABC EMERGENCY LIGHT CONNECTOR LOCK BROKEN. *SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
